Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("EQUATION HOPF")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 19 of 19

  • Page / 1
Export

Selection :

  • and

ON THE SOLUTIONS OF THE HOPF EQUATION FOR HEAT TRANSFERCAPINSKI M; SZAFIRSKI B.1982; BULL. ACAD. POL. SCI., SER. SCI. MATH.; ISSN 0137-639X; POL; DA. 1982; VOL. 30; NO 5-6; PP. 229-233; ABS. RUS; BIBL. 7 REF.Article

EQUATION DE HOPF DANS LE CHAMP DE FORCES ALEATOIRES AVEC UNE DISTRIBUTION ARBITRAIREKISELEV VV.1977; IZVEST. VYSSH. UCHEBN. ZAVED., FIZ.; S.S.S.R.; DA. 1977; VOL. 20; NO 2; PP. 77-82; BIBL. 12 REF.Article

EQUILIBRIUM STATES FOR A PLANE INCOMPRESSIBLE PERFECT FLUIDBOLDRIGHINI C; GRIGIO S.1980; COMMUNIC. MATH. PHYS.; DEU; DA. 1980; VOL. 72; NO 1; PP. 55-76; BIBL. 20 REF.Article

DETERMINATION D'UN SYSTEME D'EQUATIONS POUR LES FONCTIONS CARACTERISTIQUES DU CHAMP DE V TURBULENTE A PARTIR DE L'EQUATION DE HOPFSOSINOVICH VA.1972; DOKL. AKAD. NAUK B.S.S.R.; S.S.S.R.; DA. 1972; VOL. 16; NO 10; PP. 898-900; BIBL. 8 REF.Serial Issue

PROBLEME DE CAUCHY POUR L'EQUATION DE HOPF CORRESPONDANT AUX EQUATIONS PARABOLIQUES. SOLUTIONS STATISTIQUES ET FONCTIONS DE MOMENTVISHIK MI; FURSIKOV AV.1976; DOKL. AKAD. NAUK S.S.S.R.; S.S.S.R.; DA. 1976; VOL. 227; NO 5; PP. 1041-1044; BIBL. 4 REF.Article

AN APPROXIMATE METHOD FOR SOLVING HOPF'S EQUATION OF BURGER'S MODEL OF TURBULENCE.GOODARZ AHMADI.1976; APPL. SCI. RES.; NETHERL.; DA. 1976; VOL. 32; NO 2; PP. 207-215; BIBL. 17 REF.Article

SOLUTIONS ANALYTIQUES DE L'EQUATION DE HOPF CORRESPONDANT A DES EQUATIONS PARABOLIQUES QUASI LINEAIRES OU A UN SYSTEME DE NAVIER-STOKESVISHIK MI.1976; IN: ZADACHI MEKH. MAT. FIZ.; MOSKVA; NAUKA; DA. 1976; PP. 69-97; BIBL. 8 REF.Book Chapter

SUR UNE SOLUTION STATISTIQUE HOMOGENE D'UNE EQUATION HYPERBOLIQUE NON LINEAIREKHRYCHEV DA.1980; VEST. MOSKOV. UNIV., 1; SUN; DA. 1980; NO 2; PP. 22-26; ABS. ENG; BIBL. 5 REF.Article

On weak, strong and classical solutions of the Hopf equationINOUE, A; YOSIDA, K.Proceedings of the Japan Academy. Series A Mathematical sciences. 1986, Vol 62, Num 2, pp 54-57, issn 0386-2194Article

Remarque sur la propagation du théorème de chaosCHUESHOV, I. D.Teoretičeskaâ i matematičeskaâ fizika. 1986, Vol 67, Num 2, pp 304-308, issn 0564-6162Article

MESURES DE GIBBS ET EQUATION D'EULER DE L'HYDRODYNAMIQUERIBEIRO DE FARIA MARGARIDA MC.1979; ; FRA; DA. 1979; 81 P.; 30 CM; TH. 3E CYCLE: PHYS. THEOR/AIX-MARSEILLE 1/1979Thesis

Oscillations in a nonlinear dispersive system of equationsTURNER, C. V; ROSALES, R. R.Zeitschrift für angewandte Mathematik und Mechanik. 1996, Vol 76, pp 527-528, issn 0044-2267, SUP5Conference Paper

Strong and classical solutions of the Hopf equation: an example of functional derivative equation of second orderINOUE, A.Tohoku Mathematical Journal. 1987, Vol 39, Num 1, pp 115-144, issn 0040-8735Article

Foias and Hopf statistical solutons for stochastic Navier-Stokes equationsCAPINSKI, M; CUTLAND, N. J.Stochastics and stochastics reports (Print). 1995, Vol 52, Num 3-4, pp 193-205, issn 1045-1129Article

A Hopf-like equation and perturbation theory for differential delay equationsLOSSON, J; MACKEY, M. C.Journal of statistical physics. 1992, Vol 69, Num 5-6, pp 1025-1046, issn 0022-4715Article

The small dispersion limit for a nonlinear semidiscrete system of equationsTUMER, C. V; RUBEN ROSALES, R.Studies in applied mathematics (Cambridge). 1997, Vol 99, Num 3, pp 205-254, issn 0022-2526Article

Stochastic analysis method for Hopf's equation ut+ uux=0SHAOZHONG, C.Stochastic analysis and applications. 1997, Vol 15, Num 3, pp 419-430, issn 0736-2994Article

Splitting of separatrices for the Hamiltonian-Hopf bifurcation with the Swift―Hohenberg equation as an examplePEDRO GAIVAO, Jose; GELFREICH, Vassili.Nonlinearity (Bristol. Print). 2011, Vol 24, Num 3, pp 677-698, issn 0951-7715, 22 p.Article

A numerical method based on Crank-Nicolson scheme for Burgers' equationKADALBAJOO, Mohan. K; AWASTHI, A.Applied mathematics and computation. 2006, Vol 182, Num 2, pp 1430-1442, issn 0096-3003, 13 p.Article

  • Page / 1